Alert archive / New Mexico / Special Weather Statements in 2018
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 8, 2018, 2:49 AM MDT for Chaves County, New Mexico. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2018, 2:49 AM MDT (08:49 UTC)
- Expired
- Aug 8, 2018, 3:30 AM MDT
- In force
- 41 min
- Issued by
- NWS Albuquerque, NM
County Chaves County, NM
The radar
The Cannon AFB radar (KFDX), 122 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 2756 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
968
WWUS85 KABQ 080849
SPSABQ
Special Weather Statement
National Weather Service Albuquerque NM
249 AM MDT WED AUG 8 2018
NMZ536>539-080930-
Roosevelt County-Eastern Lincoln County-Chaves County Plains-De Baca
County-
249 AM MDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...SOUTHERN
ROOSEVELT...CHAVES AND SOUTHWESTERN DE BACA COUNTIES UNTIL 330 AM
MDT...
At 248 AM MDT, Doppler radar was tracking a strong outflow
boundary along a line extending from 7 miles northeast of Causey to
7 miles southeast of Elida to 12 miles north of Elkins to 8 miles
northeast of Mesa to 11 miles northwest of Ramon. Movement was south
at 25 mph.
Wind gusts of 50 to 55 mph will be possible with along this
boundary.
Locations impacted include...
Roswell, Dexter, Hagerman, Lake Arthur, Dora, Causey, Milnesand,
Mesa, Bitter Lake Wildlife Refuge and Elkins.
This includes Highway 285 between Mile Markers 79 and 178.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3357 10372 3340 10372 3339 10376 3296 10377
3296 10448 3301 10459 3338 10512 3435 10508
3435 10502 3406 10461 3384 10411 3383 10357
3395 10304 3357 10305
TIME...MOT...LOC 0848Z 000DEG 24KT 3398 10305 3386 10357 3386 10412
3409 10461 3437 10502
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:35 PM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 7, 11:35 PM MDT, 3 hours 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1135 PM MDT Tue Aug 7 2018 .AVIATION... 06Z TAF CYCLE A cluster of tstms over ne/east central NM was weakening at 05Z but will still produce gusty outflow winds for the next hour or two along with lcl MVFR cigs/vsbys in rain. Lcl MVFR cigs/vsbys are also possible along the east slopes of the Sangre de Cristo mts swd to Interstate 40 and eastward until around 15Z. Upper high center to slowly shift toward the Great Basin next 24 hrs with steering flow for storms to transition to a more north to south movement. Convection to fire over the higher terrain aft 18Z with potential for a few strong to severe storms with large hail and wind gusts to 50 kt from the east slopes of the central mt chain over much of ern NM aft 23Z. && .PREV DISCUSSION...913 PM MDT Tue Aug 7 2018... .UPDATE... The Severe Thunderstorm Watch expired at 9 pm. There are a few storms ongoing, with the strongest storms in Harding County. These storms may linger for another hour or two as they shift southeast. Large hail, damaging wind gusts and heavy rain will continue to be the main threats. Updated the PoPs/Wx for the remainder of the night. ZFP out shortly. 34 && .PREV DISCUSSION...244 PM MDT Tue Aug 7 2018... .SYNOPSIS... Severe storms are possible over the far northeast highlands and plains this evening, capable of producing large hail, strong winds, frequent lightning, and locally heavy rainfall. Storms will generally move east-southeast toward the eastern New Mexico border late this evening. Another round of afternoon storms is expected along the central mountain chain eastward, with above normal temperatures Wednesday. A backdoor front will bring a gap wind through the central mountain chain to Albuquerque and Santa Fe Wednesday night. The front will also replenish moisture in the central valley, enhancing storm coverage there Thursday. Friday will see the best coverage of storms over much of the state with high temperatures trending below normal. Drier conditions are expected this weekend, however spotty storms will still exist. High temperatures look to remain below normal through the weekend as well. && .DISCUSSION... A growing batch of cu are forming over the higher terrain, as is usual for August over NM. This evening's main concern remains over the far northeast highlands and adjacent plains where a few severe thunderstorm cells are likely to develop. Plenty of sfc moisture, instability of 2000-2500 J/kg of CAPE, and sfc-6km shear of 30-40kts with NW flow aloft will allow for the potential for large hail, frequent lightning, locally heavy rainfall, and strong downburst winds up to 70mph. A Severe Thunderstorm Watch is out for Colfax and Union Counties to 9pm MDT this evening as a result. Storms are expected to evolve and become more organized as they generally move east- southeast 20-30mph toward far northeast NM and southeast CO. Models also continue to show the east- central highlands seeing convective activity later this afternoon and evening. Outflows from the strong storms over far northeast NM and the east-central highlands could collide later this evening over east-central NM keeping storm activity going well into the night for locales near and around Tucumcari. The outflow/backdoor bdry will push further south and west to the east slopes of the Sangre's and to around I-40 Wednesday. This will setup another day of afternoon convection there, with a few storms again likely becoming severe over the northeast plains. The backdoor push moves through the gaps of the central mtn chain Wednesday night bringing a gap wind to ABQ and Santa Fe. The added moisture will provide an uptick in storm coverage over central valley locations Thursday. High temperatures also fall Thursday behind the front, into the upper 80s for ABQ. Temperatures fall a few degrees more Friday. Storm coverage will be at its peak Friday for the state as a whole as the front pushes past the continental divide. The threat of locally heavy rainfall and flash flooding spreads into western NM as a result. The upper high builds back over the Great Basin by Saturday setting up a drier northeast flow over NM. Expect a downtrend in storm coverage, although the southern third of NM does look to keep a healthy batch of storms going. The northeast flow remains Sunday, with an upper level low moving into the panhandle of Texas sometime Sunday into early next week. This would enhance storm coverage for eastern NM. It would also help keep temperatures down below normal as well. 24 && .FIRE WEATHER... Hot, dry and unstable conditions continue across much of northwest New Mexico, while hot, moist and unstable conditions prevail across eastern New Mexico. Wetting storms will favor the higher terrain and northeast plains this evening. More of the same Wednesday as the upper high holds-on over southern UT and northern AZ. Wetting storms will progress further south across the eastern plains Wednesday night. Humidity and chances for wetting rain will ramp-up late week as the upper high moves further northwest across the Great Basin, allowing moisture to spread west across the state. High temperatures will trend down as a result of the added cloud cover and rain-cooling. The upper high will move south to over AZ and/or southern CA early to mid next week and expand over NM, leading to a warming trend with daily rounds of wetting storms trending down but still remaining active. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 7, 3:03 AM MDT, 23 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 303 AM MDT Tue Aug 7 2018 NMZ501>540-081100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 303 AM MDT Tue Aug 7 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Severe thunderstorms are expected across portions of northeast and east central New Mexico this afternoon and evening. Storms will initially be discrete but as they shift eastward, they will grow upscale into a small cluster. Large hail will be the initial threat, however, the potential for damaging wind gusts will increase as the storms shift east. Locally heavy rainfall and flash flooding is also possible with any storms this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Showers and thunderstorms will continue to increase in number and intensity through the remainder of the work week. Severe weather remains possible Wednesday afternoon and evening across northeast and east central New Mexico. Once again, large hail and damaging winds will be the main threats. Heavy rain will also be a concern area wide through the remainder of the week as soils become increasingly saturated and storm motion slows. Though localized areas of flash flooding is possible on Wednesday, concern for flash flooding is maximized on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Local storm report, Aug 7, 11:43 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1143 PM MDT TUE AUG 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 4 WSW MILLS 36.05N 104.32W
08/07/2018 M58 MPH HARDING NM PARK/FOREST SRVC
MILLS CANYON RAWS.
&&
EVENT NUMBER ABQ201800794
99Special weather statement, Aug 8, 12:14 AM MDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1214 AM MDT WED AUG 8 2018
NMZ533>537-080645-
Roosevelt County-Guadalupe County-Curry County-Quay County-De Baca
County-
1214 AM MDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT...NORTHEASTERN
DE BACA...SOUTHERN QUAY...CURRY AND NORTHEASTERN GUADALUPE COUNTIES
UNTIL 1245 AM MDT...
At 1213 AM MDT, Doppler radar was tracking a strong thunderstorm
outflow boundary along a line extending from near Bootleg to 6 miles
west of Grady to 9 miles west of Quay to 7 miles southwest of
Cuervo. Movement was south at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this boundary.
Locations impacted include...
Clovis, Quay, Farwell, Texico, Fort Sumner, Melrose, Grady, House,
Saint Vrain and Ragland.
This includes Interstate 40 between Mile Markers 280 and 293.
If threatening weather approaches your area, take shelter in a
sturdy building. Strong cross winds are expected on east west
oriented roads.
&&
LAT...LON 3429 10325 3440 10375 3446 10451 3506 10462
3501 10393 3489 10343 3489 10304 3429 10304
TIME...MOT...LOC 0613Z 339DEG 28KT 3482 10290 3482 10342 3493 10392
3497 10452
34Special weather statement, Aug 8, 12:49 AM MDT, 2 hours before
Special Weather Statement
National Weather Service Albuquerque NM
1249 AM MDT WED AUG 8 2018
NMZ533>537-080730-
Roosevelt County-Guadalupe County-Curry County-Quay County-De Baca
County-
1249 AM MDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT...NORTHEASTERN
DE BACA...SOUTHWESTERN QUAY...CURRY AND EAST CENTRAL GUADALUPE
COUNTIES UNTIL 130 AM MDT...
At 1248 AM MDT, Doppler radar was tracking a strong thunderstorm
outflow boundary along a line extending from 9 miles northeast of
Sumner Lake State Park to near Ranchvale to near Black. Movement was
south at 25 mph.
Wind gusts up to 50 mph will be possible with these storms. Strong
crosswinds can be expected on east west oriented roads.
Locations impacted include...
Clovis, Portales, Texico, Fort Sumner, Melrose, Floyd, House, Saint
Vrain, Ranchvale and Oasis State Park.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3415 10325 3435 10440 3489 10440 3470 10332
3474 10304 3418 10305
TIME...MOT...LOC 0648Z 352DEG 22KT 3473 10430 3457 10333 3467 10265
34Special weather statement, Aug 8, 1:55 AM MDT, 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
155 AM MDT WED AUG 8 2018
NMZ533-536>538-080845-
Roosevelt County-Guadalupe County-Chaves County Plains-De Baca
County-
155 AM MDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR ROOSEVELT...NORTHEASTERN
CHAVES...SOUTHERN DE BACA AND SOUTH CENTRAL GUADALUPE COUNTIES UNTIL
245 AM MDT...
At 154 AM MDT, Doppler radar was tracking a strong outflow boundary
along a line extending from 11 miles south of Pastura to 17 miles
south of Fort Sumner to 9 miles west of Portales to 6 miles
northeast of Arch. Movement was south at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this boundary.
Strong crosswinds can be expected on east west oriented roads.
Locations impacted include...
Portales, Elida, Dora, Floyd, Causey, Yeso, Mesa, Kenna, Lingo and
Arch.
This includes Highway 285 between Mile Markers 135 and 162.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3368 10382 3376 10471 3469 10496 3424 10424
3421 10305 3373 10305
TIME...MOT...LOC 0754Z 315DEG 32KT 3463 10488 3423 10423 3420 10352
3419 10308Local storm report, Aug 8, 2:06 AM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 AM MDT WED AUG 08 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM TSTM WND GST 13 SE TOLAR 34.30N 103.80W
08/08/2018 M60 MPH ROOSEVELT NM AWOS
K4MR AWOS.
&&
EVENT NUMBER ABQ201800795
JLSSpecial weather statement, Aug 8, 2:49 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
249 AM MDT WED AUG 8 2018
NMZ536>539-080930-
Roosevelt County-Eastern Lincoln County-Chaves County Plains-De Baca
County-
249 AM MDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...SOUTHERN
ROOSEVELT...CHAVES AND SOUTHWESTERN DE BACA COUNTIES UNTIL 330 AM
MDT...
At 248 AM MDT, Doppler radar was tracking a strong outflow
boundary along a line extending from 7 miles northeast of Causey to
7 miles southeast of Elida to 12 miles north of Elkins to 8 miles
northeast of Mesa to 11 miles northwest of Ramon. Movement was south
at 25 mph.
Wind gusts of 50 to 55 mph will be possible with along this
boundary.
Locations impacted include...
Roswell, Dexter, Hagerman, Lake Arthur, Dora, Causey, Milnesand,
Mesa, Bitter Lake Wildlife Refuge and Elkins.
This includes Highway 285 between Mile Markers 79 and 178.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3357 10372 3340 10372 3339 10376 3296 10377
3296 10448 3301 10459 3338 10512 3435 10508
3435 10502 3406 10461 3384 10411 3383 10357
3395 10304 3357 10305
TIME...MOT...LOC 0848Z 000DEG 24KT 3398 10305 3386 10357 3386 10412
3409 10461 3437 10502The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Aug 7, 6:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 64 min |
| Aug 7, 6:28 PM MDT | Special Weather Statement | ABQ | Santa Fe | 17 min |
| Aug 7, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Aug 7, 6:55 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Aug 7, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 64 min |
| Aug 7, 7:13 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Aug 7, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 53 min |
| Aug 7, 7:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 15 min |
| Aug 7, 7:36 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Aug 7, 7:54 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 7, 7:54 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Torrance | 2 hr |
| Aug 7, 7:56 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 7, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 60 min |
| Aug 7, 8:18 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Aug 7, 8:25 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Aug 7, 8:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 60 min |
| Aug 7, 8:46 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Aug 7, 9:02 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 58 min |
| Aug 7, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 61 min |
| Aug 7, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 13 min |
| Aug 7, 9:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 43 min |
| Aug 7, 9:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 116 min |
| Aug 7, 9:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| Aug 7, 10:10 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 53 min |
| Aug 7, 10:13 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 62 min |
| Aug 7, 10:31 PM MDT | Areal Flood Advisory | ABQ | Harding | 119 min |
| Aug 7, 10:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| Aug 7, 10:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Aug 7, 11:39 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Aug 8, 12:14 AM MDT | Special Weather Statement | ABQ | Curry | 31 min |
| Aug 8, 12:49 AM MDT | Special Weather Statement | ABQ | Curry, De Baca | 41 min |
| Aug 8, 1:55 AM MDT | Special Weather Statement | ABQ | Roosevelt | 50 min |
| Aug 8, 1:04 PM MDT | Areal Flood Advisory | ABQ | Colfax | 116 min |
| Aug 8, 1:25 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Aug 8, 1:30 PM MDT | Special Weather Statement | ABQ | Mora | 45 min |
| Aug 8, 1:32 PM MDT | Areal Flood Advisory | ABQ | Colfax | 118 min |
| Aug 8, 1:39 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 66 min |
| Aug 8, 2:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 8, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 33 min |
| Aug 8, 3:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Aug 8, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Aug 8, 3:30 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Aug 8, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 56 min |
| Aug 8, 3:39 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Aug 8, 3:51 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Aug 8, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
| Aug 8, 4:18 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Aug 8, 4:25 PM MDT | Special Weather Statement | ABQ | Harding | 50 min |
| Aug 8, 4:26 PM MDT | Special Weather Statement | ABQ | De Baca | 19 min |
| Aug 8, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 19 min |
| Aug 8, 4:29 PM MDT | Special Weather Statement | ABQ | Torrance | 16 min |
| Aug 8, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Aug 8, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 57 min |
| Aug 8, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Aug 8, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 36 min |
| Aug 8, 4:59 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 8, 5:28 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 24 min |
| Aug 8, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 18 min |
| Aug 8, 5:35 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Aug 8, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 20 min |
| Aug 8, 5:46 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Aug 8, 5:52 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Aug 8, 5:52 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Aug 8, 5:55 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
Nearby
Special Weather Statements in New Mexico, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.